# SDR REXA2021063000481

- Difficulty date: June 12, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS 280 L/H CROSSBEAM, FOUND BULKHEAD WEB CORRODED AT LBL 9.  REMOVED & REPLACED FS 280 LH CROSSBEAM BULKHEAD WEB IAW SRM 53-11-10-201-004-A01.
